MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 B20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless footswitch's fluoroscopy pedal was not functioning, which can impact imaging.The device was in use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred during a planned, non-emergency treatment.The procedure was completed using a wired footswitch.It was reported to philips that the fluoroscopy footswitch pedal was not working.Upon troubleshooting, the philips field service engineer (fse) checked the system onsite and found that the lateral keypad of the wireless fluoroscopy footswitch was not functioning and confirmed a wireless connection problem.To resolve the issue, fse removed the wireless footswitch and the control board from the system, inspected and cleaned both of them.After repairs, the system returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.An update has been made to the instructions for use (ifu) regarding the charging and handling of the wireless footswitch.This includes the requirement to have the wired footswitch always connected as a backup.Therefore, due to the availability of an alternative footswitch, in the event of a wireless footswitch failure, the procedure can be completed with minimal or no delay.Due to this, the malfunction of a wireless footswitch would not be likely to lead to a death or serious injury.Based on the investigation results, philips concluded that the complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23872758
Report Number3003768277-2025-015848
Device Sequence Number17475617
Product Code OWB
UDI-Device Identifier00884838085367
UDI-Public(01)00884838085367
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K172822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 B20
Device Catalogue Number722068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown